Asymptotic analysis of hedging errors in models with jumps

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2009, 119 (6), pp.2004-2027
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00400332
Contributeur : Serena Benassù <>
Soumis le : mardi 30 juin 2009 - 15:31:26
Dernière modification le : jeudi 27 avril 2017 - 09:47:06

Identifiants

  • HAL Id : hal-00400332, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

P. Tankov, E. Voltchkova. Asymptotic analysis of hedging errors in models with jumps. Stochastic Processes and their Applications, Elsevier, 2009, 119 (6), pp.2004-2027. 〈hal-00400332〉

Partager

Métriques

Consultations de la notice

48